# SDR DALA2023050303432

- Difficulty date: May 2, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N895AT
- Make and model: Boeing 717-200
- Aircraft serial: 55047
- Aircraft time: 43,641 hours, 30,163 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP WEB STA Y=529-530, Y=905-908, Y=923.5-924.5 AND Y=952-953 AND CUSP WEB STA Y=952-953 AND 975-976 RH SIDE AT PAX CABIN IN REF NRC S/N 403. SUMMARY OF NRC 00619: CORROSION LEVEL 2. CUSP WEB STA Y=529-530, Y=905-908, Y=923.5-924.5 AND CUSP WEB STA Y=952-953 AND 975-976 RH SIDE AT PAX CABIN WERE REPAIRED PER B717-200 SRM 53-00-55-2R PROCEDURE 4 REPAIR 4. (LP #2748414)
